# SDR USAA2014090400007

- Difficulty date: September 3, 2014
- Submitted: September 4, 2014
- Operation: Air carrier
- Aircraft: N581UW
- Make and model: Airbus A321-231
- Aircraft serial: 6152
- Aircraft time: 721 hours, 274 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Part number: FE240007
- Part serial: 1636
- Condition: Low Pressure
- Location: R1 Door
- Part time: 721 hours, 274 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CIDS PANEL WARNING MSG R1 ENTRY DOOR UNSAFE, CHECK DOOR PRESS.  SERVICED R1 DOOR IAW AMM 52-10-00-614-002A.
